ArticleJACC. Case reports2026
Ticagrelor-Induced False-Negative Serotonin Release Assay in Heparin-Induced Thrombocytopenia With Stent Thrombosis.
Article in JACC. Case reports, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundHeparin-induced thrombocytopenia with thrombosis (HITT) is a prothrombotic complication of heparin, and diagnosis requires confirmatory testing with serotonin release assay (SRA). CASE SUMMARY: A 72-year-old man with ST-segment elevation myocardial infarction managed with drug-eluting stents and ticagrelor developed moderate-to-severe thrombocytopenia with multiterritory thrombosis (stent and extremity thrombosis). Two SRAs performed at separate intervals were negative. Ticagrelor was replaced with prasugrel, after which the SRA results became positive, confirming the suspicion of ticagrelor-induced false-negative SRA. Despite early initiation of bivalirudin and supportive measures, he developed multiorgan failure. DISCUSSION: This case highlights a diagnostic pitfall of the SRA in patients treated with ticagrelor, underscoring the need for heightened clinical awareness and alternative diagnostic strategies. TAKE-HOME MESSAGE: Clinicians should consider antiplatelet-related assay interference when evaluating suspected HITT to avoid delayed diagnosis and improve outcomes.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.